Splitting quasinorms and metric approximation properties

S. Simons; T. Leih

Studia Mathematica (1973)

  • Volume: 47, Issue: 3, page 207-238
  • ISSN: 0039-3223

How to cite


Simons, S., and Leih, T.. "Splitting quasinorms and metric approximation properties." Studia Mathematica 47.3 (1973): 207-238. <http://eudml.org/doc/217792>.

author = {Simons, S., Leih, T.},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {207-238},
title = {Splitting quasinorms and metric approximation properties},
url = {http://eudml.org/doc/217792},
volume = {47},
year = {1973},

AU - Simons, S.
AU - Leih, T.
TI - Splitting quasinorms and metric approximation properties
JO - Studia Mathematica
PY - 1973
VL - 47
IS - 3
SP - 207
EP - 238
LA - eng
UR - http://eudml.org/doc/217792
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.